LP DBol Advice

  • Hulkie
  • Topic Author
  • Senior Member
  • Senior Member
More
18 Mar 2011 10:27 #63806 by Hulkie
LP DBol Advice was created by Hulkie
Hey Guys,

First off...Im very sorry for yet another DBol thread..its getting ridiculous but need you advice please.

I have never used Dbol but have used other PGW and LP products. Love them and wont change.

Now my mate said he is starting a Test E Deca with Dbol cycle. I got him PGW and LP instead of the kark he used to use.

Now he phones and said he had an issue ..his biceps and arms are so sore he has to take painkillers and backpumps killing him and he is sure its the DBol I gave him and its not right as the other stuff never caused this.

My thoughts - The LP DBol is 10mg and he used to take the 5mg shite ..so Obviously because the LP DBol is NOT underdosed and good quality he is experiencing "typical DBol sides"

What do I suggest to him? If it was someone else I would have told him to get lost but its a good friend and somehow I feel responsible for suggesting it. He has not been on cycle for 18 months so maybe he needs to start on lower dosage than he used to ?

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
18 Mar 2011 10:39 #63809 by admin
Replied by admin on topic LP DBol Advice
Yep, back pain is a common side-effect of Dianabol...

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
18 Mar 2011 10:45 #63811 by 00pump
Replied by 00pump on topic LP DBol Advice
Erm, that is normal results from steroids that have a positive nitrogen affirmation on ones body. If he can't handle the dose, lower it.

I have used LP Dbol at 80mg a day no problem, except extremely high blood pressure (which can be expected at that dose) also pumps where insane.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
18 Mar 2011 10:47 #63812 by 00pump
Replied by 00pump on topic LP DBol Advice
Also just make sure its not kidneys involved too. Ask him to sit up, and take a deep breath in, and slightly tap his kidney area with your finger, not prodding, just tapping, and see if he experiences pain in there, also have him check his urine color and maybe go for a dip stick tests to check for blood and protein.

Sometimes a lower pump could be identified but its actually the kidneys at fault. Make sure you drink a minimum of 8-10 glasses of water a day while using dianabol, that excludes the water you drink in gym, and teas, bar your herbal teas, they count towards your daily water intake.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Hulkie
  • Topic Author
  • Senior Member
  • Senior Member
More
18 Mar 2011 11:12 #63814 by Hulkie
Replied by Hulkie on topic LP DBol Advice
Thanks guys I know and agree on the back pumps...im not sure why his arms (biceps) would pain ?

He is only taking 20mg :dry:

Please Log in or Create an account to join the conversation.

  • shaunrsa
  • Platinum Member
  • Platinum Member
More
18 Mar 2011 11:24 #63817 by shaunrsa
Replied by shaunrsa on topic LP DBol Advice

Hulkie wrote: Thanks guys I know and agree on the back pumps...im not sure why his arms (biceps) would pain ?

He is only taking 20mg :dry:


Is it not caused by the huge pumps you get with Dbol? Are his arms sore after training mainly?

Pay the price of discipline or pay the price of regret

Please Log in or Create an account to join the conversation.

  • Hulkie
  • Topic Author
  • Senior Member
  • Senior Member
More
18 Mar 2011 11:28 #63819 by Hulkie
Replied by Hulkie on topic LP DBol Advice
No he said they pain where the bicep attaches and not from pump. Im feeling rather stupid as I cant think why or how 3 days worth of Dbol can cause that :blink:

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
18 Mar 2011 11:32 #63820 by 00pump
Replied by 00pump on topic LP DBol Advice
Go have him check a doctor..

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
18 Mar 2011 11:51 #63823 by 00pump
Replied by 00pump on topic LP DBol Advice
Or you can tell him to grow some balls, I can comfortably say it isn't the dianabol, it could however be due to lifting heavy and hurting himself..

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Deadgoat
  • Platinum Member
  • Platinum Member
More
18 Mar 2011 12:13 #63829 by Deadgoat
Replied by Deadgoat on topic LP DBol Advice
maybe its his elbow tendons, tell him to go easy on the curls (seriously), he might be curling weights he's not used to lifting too soon

Sorry guys Apparently it is true, cause its happened to certain people already, so I’m not taking any chances !!
Message from Jim Balsamic (CEO of RIM Blackberry) we have had an over usage of user names on Blackberry Messenger. We are requesting all users to forward this message to their entire contact list. If you do not forward this message, we will take it as your account is invalid and it will be deleted within the next 48 hours. Please DO NOT ignore this message or blackberry will no longer recognise your pin. If you wish to re-activate your account after it has been deleted, a charge of £25.00 will be added to your monthly bill. We are also aware of the issue involving the pictures updates not showing. We are working diligently at fixing this problem and it will be up and running as soon as possible. Thank you for your cooperation...by the way this will be the last Broadcast from us. If u don't belive this look on sky news now channel 402

Please Log in or Create an account to join the conversation.

  • Hulkie
  • Topic Author
  • Senior Member
  • Senior Member
More
18 Mar 2011 12:32 #63830 by Hulkie
Replied by Hulkie on topic LP DBol Advice
He has been weight training and competing on provincial level for long time so I doubt he needs balls.

Will tell him to up water intake and reduce dose and steadily increase if he feeling better.

Thanks for suggestions

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
18 Mar 2011 12:46 #63832 by 00pump
Replied by 00pump on topic LP DBol Advice
Hulkie I was kidding, tell him to stop the dbol if he is complaining about it. If it stays there, then clearly it isn't the dbol.

However, 20mg and he is a competitive athlete? Shoe, amazing 20mg even touches sides.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

  • Hulkie
  • Topic Author
  • Senior Member
  • Senior Member
More
18 Mar 2011 12:57 #63833 by Hulkie
Replied by Hulkie on topic LP DBol Advice
Yeah man I agree. Told him this morning to give it back if he continues to have issues I have many friends that will gladly take it off his hands.

That why Im amazed too..he did competitive power lifting and now having issues with mere 20mg ..makes no nense to me AT ALL .

Also told him to stop and see what happens and that DBol will clear his system very soon as he has been taking it for few days only. Just annoys me that people assume something is bad when they get the "expected sides"..Oh well no more sulking about this ..time to take my Heat and start thinking about back session tonight ;-)

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
18 Mar 2011 13:09 #63835 by 00pump
Replied by 00pump on topic LP DBol Advice
Hulkie not everyone knows as much as you do, regardless if they competitive athlete or not. There is nothing else in the tabs except for flour and methandrostenolone. So yes, I do agree maybe his body is rejecting it, or many there is some other reason, however the brand can't make it happen or not, the active ingredient is the same.

You can't win them all, you gave him a top notch brand, I have seen people complaining about PGW too, with high BP and aggressive gyno signs, etc. Well bottom line is, its due to the strength of the product, not that the product is bung, if it was bung, you wouldn't get those sides. However without a full physical it is difficult to say, maybe he has picked up a flue, and his body is aching, maybe he has a rare blood condition.

That is why I said, get him off if it stays go see a doc.

"Whether You Think You Can or Can't, You're Right"--Henry Ford

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum